# SDR UPS08852164

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR BINDING.  LUBRICATED SEAL AND ALL MOVING PARTS IAW MM 12-80-00.  OPS CHECK GOOD.
